Journal of the Mathematical Society of Japan

Lou's fixed point theorem in a space of continuous mappings

Tomonari SUZUKI

Full-text: Open access


We present a very simple proof of Lou's fixed point theorem in a space of continuous mappings[Proc. Amer. Math. Soc., 127 (1999), 2259--2264]. We also discuss another similar fixed point theorem.

Article information

J. Math. Soc. Japan, Volume 58, Number 3 (2006), 769-774.

First available in Project Euclid: 23 August 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Lou's fixed point theorem the Banach contraction principle


SUZUKI, Tomonari. Lou's fixed point theorem in a space of continuous mappings. J. Math. Soc. Japan 58 (2006), no. 3, 769--774. doi:10.2969/jmsj/1156342037.

Export citation


  • S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math., 3 (1922), 133–181.
  • E. de Pascale and L. de Pascale, Fixed points for some non-obviously contractive operators, Proc. Amer. Math. Soc., 130 (2002), 3249–3254.
  • E. de Pascale and P. P. Zabreiko, Fixed point theorems for operators in spaces of continuous functions, Fixed Point Theory, 5 (2004), 117–129.
  • B. Lou, Fixed points for operators in a space of continuous functions and applications, Proc. Amer. Math. Soc., 127 (1999), 2259–2264.